# SDR CALA2025072907051

- Difficulty date: July 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N67815
- Make and model: Boeing 737924ER
- Aircraft serial: 43532
- Aircraft time: 36,880 hours, 13,497 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Transmitter
- Part number: QA07656ISS1
- Condition: Leaking
- Location: Eng Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL FILTER BYPASS LIGHT CAME ON AT 34000 QRH REQUIRED ENG 1 TO B E SHUTDOWN. INITIAL EVALUATION BY OCMX. ENG 1 OIL QTY 70%EEC BITE HAD NO RECENT FAULTS. NO EVIDENCE OF OIL LK OIL SERVICED TO FULL AND ENG RUN AT IDLE TO SATISFY AMM REQUIREMENT FOR ENGINE WINDMILLING, REF AMM 71-00-00-210-802-F00. OIL FILTER BYPASS WARNING LT RETURNED. ACCOMPLISHED TROUBLESHOOTING PER FIM 79-05, TASK 817, TO COMPLETION, WHICH CONSISTED OF R&R SCAVENGE OIL FILTER ASSY, OIL SUPPLY FILTER ASSY, SCAVENGE OIL FILTER CLOGGING TRANSMITTER, AND INSPECTING MCD'S. NO DEBRIS FOUND WITHIN FILTER ASSY'S, RED DPI INDICATOR FOUND FLUSH ON OIL SUPPLY FILTER ASSY, INDICATING NO BYPASS. INTEROGATED OIL SYSTEM ON CDU, SHOWS NO CLOGGING. NO CURRENT FAULTS OR FAULT HISTORY FOUND DURING EEC BITE. RAN #1 ENGINE 6 MINUTES, NO CURRENT FAULTS OR MESSAGES. AFTER RUNNING #1 ENG 6 MINUTES, FOUND REPLACEMENT SCAVENGE OIL FILTER CLOGGING TRANSMITTER S125 LEAKING. UPON REMOVAL, FOUND O-RINGS DAMAGED DURING INSTALLATION. AOG O-RINGS FROM EWR, ARRIVING JULY 27. NO OTHER LEAKS FOUND. NO MESSAGES, NO FAULTS. REMOVED AND REPLACED #1 ENGINE OIL FILTER CLOGGING TRANSMITTER AS PER M.M. 79-21-07. OPS CHECK GOOD NO DEFECTS NOTED. ALSO RAN ENGINE AT TAKEOFF POWER AND VERIFIED NO FILTER BYPASS LIGHT PRESENT. PERFORMED EEC BITE NO FAULTS NOTED AT THIS TIME. AC OK TO CONTINUE.
